MathSciNet Relay Station
MathSciNet bibliographic data
MR310717 47H10 (46B05)
Gossez, J.-P.; Lami Dozo, E. Some geometric properties related to the fixed point theory for nonexpansive mappings. Pacific J. Math. 40 (1972), 565–573.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement